# SDR USAA2009100192672

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,494 hours, 28,469 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: D2527053503000
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

FLT 196 - PHX - EMERGENCY EGRESS SYSTEM - DURING DESCENT AT 6000 FT AND 2.5 PSI, LEFT AFT EMERGENCY EXIT DOOR SHOWED OPEN & SLIDE IN AMBER.  MAINTENANCE INSPECTED AND FOUND LEFT AFT EMERGENCY EXIT DOOR HANDLE COVER INSTALLED INCORRECTLY.  RE-INSTALLED COVER AND OPS CHECKED PER AIRBUS MAINTENANCE MANUAL 52-20-00.
